# SDR 99ZZZX1420

- Difficulty date: March 23, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N914ET
- Make and model: Urocop EC135P1
- Aircraft serial: 0018
- Engine: Pwa PW206B
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Shaft
- Part number: L792M3004235
- Condition: Worn
- Location: Oil Cooler
- Part time: 712 hours
- Component: L792M3004103
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DRIVE SPLINES WERE DOWN AND WOULD NOT TURN BLOWER.
